Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 730783, 22 pages
http://dx.doi.org/10.1155/2011/730783
Research Article

Global Stability of an Eco-Epidemiological Model with Time Delay and Saturation Incidence

Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China

Received 30 June 2011; Accepted 23 August 2011

Academic Editor: Her-Terng Yau

Copyright © 2011 Shuxue Mao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuxue Mao, Rui Xu, Zhe Li, and Yunfei Li, “Global Stability of an Eco-Epidemiological Model with Time Delay and Saturation Incidence,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 730783, 22 pages, 2011. https://doi.org/10.1155/2011/730783.